|ITEM METADATA RECORD
|Title: ||On error bounds for approximations to aggregate claims distributions|
|Authors: ||Dhaene, Jan ×|
Sundt, B #
|Issue Date: ||1997 |
|Series Title: ||ASTIN Bulletin vol:27 issue:2 pages:243-262|
|Publication status: ||published|
|KU Leuven publication type: ||IT|
|Appears in Collections:||Research Center Insurance, Leuven|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.